MAUDE Adverse Event Report: ST PAUL CADD

ST PAUL CADD
Model Number 21-7059-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient arrived to infusion center.He turned the pump off because of an alarm (unknown at this time).The bag appeared to be empty so he turned off the pump and went to infusion center.Pump was to infuse over 120 hours and when he arrived to clinic there should have been 13.5 hours remaining.Erica, rn stated that there was not 47.9 ml in the bag and the bag was in fact empty.Medication: 5fu.Settings at start of infusion: 500ml to be infused at 4.2 ml/h over 120 hours.Settings upon return to clinic: res vol: 47.9ml, rate: 4.2ml/h, given: 450.45ml.Programming verified.Greater than 6% discrepancy.No overfill is added to bag.Cadd set 21-7059-24 lot# 4080929.No further information available.

Brand Name
CADD
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11942418
Report Number3012307300-2021-05514
Device Sequence Number13783250
Product Code FPA
UDI-Device Identifier10610586020421
UDI-Public10610586020421
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model Number21-7059-24
Device Catalogue Number21-7059-24
Device Lot Number4080929
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1